MAUDE Adverse Event Report: ETHICON INC. PRNVA BLU 36IN 4-0 D/A RB-1; SUTURE, NON ABSORBABLE, SYNTHETIC

ETHICON INC. PRNVA BLU 36IN 4-0 D/A RB-1; SUTURE, NON ABSORBABLE, SYNTHETIC
Catalog Number 3557H
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that the patient underwent aortic arch repair procedure on an unknown date and suture was used.During routine use, the suture deswaged and came off in the middle of running a suture line during aortic arch replacement.There were no adverse patient consequences reported.

Brand Name
PRNVA BLU 36IN 4-0 D/A RB-1
Common Device Name
SUTURE, NON ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key9281616
Report Number2210968-2019-89551
Device Sequence Number2524195
Product Code GAW
UDI-Device Identifier10705031004504
UDI-Public10705031004504
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K001625
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number3557H
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/11/2019
Initial Report FDA Received Date11/05/2019
Patient Sequence Number1